Alert archive / New York / Small Craft Advisories in 2020

Small Craft Advisory 74, NWS Buffalo, NY

August 25, 2020

NWS Buffalo, NY issued this small craft advisory at Aug 25, 2020, 4:25 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2020, 4:25 AM EDT (08:25 UTC)
Expired
Aug 26, 2020, 4:25 AM EDT
In force
24 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

524 
WHUS71 KBUF 250825
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
425 AM EDT Tue Aug 25 2020

LOZ043-044-251800-
/O.NEW.KBUF.SC.Y.0074.200825T0825Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
425 AM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-251800-
/O.NEW.KBUF.SC.Y.0074.200825T0825Z-200826T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
425 AM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
JLA
5 follow-up statements
299 
WHUS71 KBUF 251756
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
156 PM EDT Tue Aug 25 2020

LOZ043-044-260200-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
156 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...North winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-260000-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
156 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
800 
WHUS71 KBUF 252008
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
408 PM EDT Tue Aug 25 2020

LOZ043-044-260415-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
408 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-260000-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
408 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
698 
WHUS71 KBUF 252334
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
734 PM EDT Tue Aug 25 2020

LOZ045-260045-
/O.CAN.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
734 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

LOZ043-044-260745-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
734 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
105 
WHUS71 KBUF 260231
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1031 PM EDT Tue Aug 25 2020

LOZ043-044-260900-
/O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1031 PM EDT Tue Aug 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
960 
WHUS71 KBUF 260825
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
425 AM EDT Wed Aug 26 2020

LOZ043-044-260930-
/O.CAN.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
425 AM EDT Wed Aug 26 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 2:09 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 25, 2:09 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
209 AM EDT Tue Aug 25 2020

.SYNOPSIS...
Warm and humid conditions will last into early Tuesday with
chances of showers and thunderstorms. A brief cool down is
likely on Wednesday before summer's warmth returns to end the
week along with renewed chances for showers and thunderstorms. A
sharp cooldown is then expected for the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Clusters of gusty thunderstorms developed late last evening ahead of
shortwave east of Toronto and cold front driving across Lake Huron
and to west of Toronto. These storms will sweep across Niagara
Frontier through 3 AM and reach North Country and Finger Lakes 3-6
AM. DCAPE high near 1000j/kg and 0-1km shear is strong enough to
support cold pool maintenance. Thus, strong to possibly damaging
winds, at least locally, will remain a threat early this morning.

Fropa Tuesday morning with showers and storms becoming focused well
south of Buffalo and Rochester early on. Noticeably less humid by
late afternoon.

Much drier and cooler airmass overspread the Lower Great Lakes
Tuesday night ahead of next surface high. Minimal lake response
not out of the question south of Lk Ontario.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
Dry and cooler conditions will be short-lived on Wednesday as cold
advection and northwesterly flow quickly turn neutral and then warm
Wednesday night into Thursday as a warm front surges back
northeastward through the area. This will allow for PWATs to surge
upward significantly while 850 hPa temperatures run up toward +18C
again. The net result will be a near tropical feel to the
environment over the area by that juncture.

A wave along the front that lifts north of the area will allow the
boundary to sag back southward on Thursday night and Friday. With a
near W-E orientation of this front across the area, this seems
likely to yield a very unsettled and wet interlude for the CWA.
Model guidance suggests continuous instability along this boundary,
low level convergence, and ample moisture feed. Thus, this could
finally be an extended period of rainfall potential for the area.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
The end of the week looks to be a continuation of tropical rainfall
across the area. Moisture associated with the remnants of Laura may
be drawn up into the frontal boundary that will still be laid out
across the area. This would yield a near unabated continuation of
solid rainfall across the bulk of the area that looks to extend at
least into Saturday.

Beyond Saturday, the long wave pattern looks to start to change
across the eastern CONUS. What has been a very warm period will
gradually be replaced by troughing in the upper levels. This will
result in cooler and drier Canadian air slipping into the
northeastern US for a few days. As a result, the forecast trends
decidedly drier and below normal in the temperature department.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Thunderstorms through 09z at IAG, BUF and ROC. Thunderstorms 09z-12z
at ART and JHW. Gusty winds and heavy downpours main hazards. Brief
MVFR possible, otherwise VFR.

Scattered showers and thunderstorms end early Tuesday, becoming more
common over the Southern Tier by midday, will move out of the region
during the afternoon. Otherwise, mainly VFR weather will be in place.

Outlook...

Wednesday...VFR. Showers and thunderstorms possible late day
western NY, then all areas overnight.
Thursday and Friday...VFR. Chance of showers and thunderstorms.

&&

.MARINE...
Southwest to west winds will continue into Tuesday ahead of a cold
front. Winds shift to the north and northeast Tuesday night into
Wednesday behind the front. Conditions will become choppy on the
eastern ends of Lake Erie and Lake Ontario later today into Tuesday
then along the south shore of Lake Ontario Tuesday night into
Wednesday, but winds and waves look to stay below small craft
advisory criteria.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HSK/RSH
NEAR TERM...JLA/RSH
SHORT TERM...Fries
LONG TERM...Thomas
AVIATION...JLA/RSH
MARINE...HSK/JLA
Hazardous weather outlook, Aug 24, 6:03 PM EDT, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
603 PM EDT Mon Aug 24 2020

NYZ001>006-010>014-019>021-085-252100-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
603 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

A complex of thunderstorms may track across the region late tonight.
Gusty winds and heavy rain will be the primary hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

On Tuesday, scattered severe thunderstorms are possible early,
especially south of the New York State Thruway. The main hazards
will
be damaging winds and hail.

On Wednesday, additional strong to severe thunderstorms are possible
late in the day and overnight. The main hazards will be damaging
winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-252100-
Jefferson-Lewis-
603 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

On Tuesday, a few strong to severe thunderstorms are possible early.
The main hazards will be damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-252100-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
603 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible into this evening.
Damaging winds are the main hazard.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

On Tuesday, a few strong to severe thunderstorms are possible
early. The main hazards will be damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-252100-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
603 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Tonight.

A complex of thunderstorms late tonight may produce strong gusty
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

On Tuesday, scattered severe thunderstorms will be possible on Lake
Erie. The main hazards will be damaging winds and hail.

On Wednesday, additional strong to severe thunderstorms are possible
late in the day and into the overnight hours. The main hazards will
be damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Aug 25, 2:40 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
240 AM EDT Tue Aug 25 2020

NYZ012-020-085-250730-
Cattaraugus-Southern Erie-Wyoming-
240 AM EDT Tue Aug 25 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WYOMING...NORTH
CENTRAL CATTARAUGUS AND SOUTHERN ERIE COUNTIES...

At 238 AM EDT, a strong thunderstorm was located over Hamburg, moving
east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hamburg, Evans, Boston, Eden, Springville, Colden, Orchard Park,
Angola, Arcade, North Collins, Chaffee, Derby, East Concord, Evangola
State Park, Angola on the Lake, North Boston, Woodlawn Beach State
Park, Concord, Yorkshire and Holland.

This includes Interstate 90 between exits 57A and 57.

If outdoors, consider seeking shelter inside a building.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4277 7897 4280 7892 4279 7885 4278 7885
      4278 7881 4271 7837 4244 7849 4259 7919
TIME...MOT...LOC 0638Z 287DEG 23KT 4270 7885

Welch
Special weather statement, Aug 25, 3:14 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
314 AM EDT Tue Aug 25 2020

NYZ003>007-011-013-014-250845-
Jefferson-Ontario-Livingston-Oswego-Wayne-Genesee-Monroe-Northern
Cayuga-
314 AM EDT Tue Aug 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN
LIVINGSTON...SOUTHERN JEFFERSON...CAYUGA...OSWEGO...MONROE...
SOUTHEASTERN GENESEE AND ONTARIO COUNTIES...

At 312 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles northwest of Nine Mile Point to
near Bloomfield. Movement was southeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Watertown, Oswego, Geneva,
Fulton, Canandaigua, East Rochester, Hilton, Webster, Fairport,
Brighton, Gates-North Gates, Fair Haven Beach State Park, Fort Drum,
Sandy Island Beach State Park, Ontario and Henrietta.

This includes the following highways...
 Interstate 390 between exits 8 and 12.
 Interstate 90 between exits 46 and 40.
 Interstate 81 between exits 32 and 48.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning are occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4405 7560 4388 7584 4347 7576 4315 7588
      4327 7620 4320 7621 4323 7648 4303 7650
      4301 7696 4276 7698 4273 7734 4287 7799
      4339 7779 4328 7754 4335 7681 4358 7626
      4378 7629 4387 7635 4385 7644 4412 7627
TIME...MOT...LOC 0712Z 293DEG 28KT 4367 7660 4290 7750

JLA
Special weather statement, Aug 25, 3:18 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
318 AM EDT Tue Aug 25 2020

NYZ010>014-019>021-085-250845-
Chautauqua-Cattaraugus-Allegany-Ontario-Livingston-Southern
Erie-Wyoming-Genesee-Northern Erie-
318 AM EDT Tue Aug 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WYOMING...
CATTARAUGUS...SOUTHERN ERIE...LIVINGSTON...CHAUTAUQUA...ALLEGANY...
SOUTHWESTERN GENESEE AND SOUTHWESTERN ONTARIO COUNTIES...

At 317 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Warsaw to 6 miles east of Gowanda
to 18 miles north of Northwest Harborcreek. Movement was southeast
at 45 mph.

Wind gusts up to 50 mph, pea size hail and heavy rainfall are
possible with these storms.

Locations impacted include...
Jamestown, Olean, Dunkirk, Fredonia, Geneseo, East Aurora, Salamanca,
Dansville, Wellsville, Allegany State Park, Letchworth State Park,
Darien Lakes State Park, Boston, Springville, Alfred, Perry, Warsaw,
Bennington, Colden and Westfield.

This includes the following highways...
 Interstate 390 between exits 4 and 7.
 Interstate 90 between exits 61 and 58.
 Interstate 86 between exits 4 and 33.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4200 7976 4227 7976 4228 7973 4231 7977
      4256 7930 4258 7895 4297 7831 4269 7735
      4258 7737 4258 7766 4253 7766 4253 7772
      4200 7775
TIME...MOT...LOC 0716Z 292DEG 38KT 4280 7811 4249 7882 4241 8009

Welch

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 1:28 AM EDTSpecial Marine WarningBUF92 min
Aug 25, 1:52 AM EDTSpecial Marine WarningBUF53 min
Aug 25, 1:59 AM EDTSevere Thunderstorm WarningBUFErie, Niagara61 min
Aug 25, 2:27 AM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Niagara, Orleans63 min
Aug 25, 2:40 AM EDTSpecial Weather StatementBUFErie50 min
Aug 25, 2:46 AM EDTSpecial Marine WarningBUF59 min
Aug 25, 3:14 AM EDTSpecial Weather StatementBUFJefferson, Monroe, Ontario, Oswego, Wayne91 min
Aug 25, 3:18 AM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Livingston, Wyoming87 min
Aug 25, 3:45 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua60 min
Aug 25, 4:26 AM EDTBeach Hazards StatementBUFCayuga, Jefferson, Monroe, Oswego, Wayne24 hr
Aug 25, 11:54 AM EDTSpecial Weather StatementBUFOntario51 min

Nearby

Small Craft Advisories in New York, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.